# SDR UALA2011122106995

- Difficulty date: December 18, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,093 hours, 6,863 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 60B401621
- Part serial: 145
- Condition: Malfunctioned
- Location: Nr 3 Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ELECTRICAL GENERATION SYS STATUS MESSAGE ON ARRIVAL. FAULT CODE 24326.  REPLACED GENERATOR CONTROL PANEL. ACCOMPLISHED ENGINE RUNS AND ELECTRICAL SYSTEM CHECKS NORMAL WITH NO MESSAGES NOTED.
